# SDR IPXA2023082599526

- Difficulty date: August 5, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE PYLON INNER SKIN HAS EXFOLITATION CORROSION FWD OF THE VENT PANEL OPENING. DOT 8-001. AUDIT COMPLETE.ALL WORK ACCOMPLISHED PER EO-87960-REQ1 AND VT-MAE EA 757-5450-27-A3329
